# SDR QXEA2019011100064

- Difficulty date: February 7, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 42,185 hours, 44,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD NOISE COMING FROM AFT PASSENGER DOOR. FLIGHT ATTENDANT REPORTED BEING LIGHT HEADED. NO INDICATION IN COCKPIT OF PRESSURIZATION ISSUE OR ANY CAUTION OR WARNING MESSAGE. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED GVI OF AFT PASSENGER DOOR SEAL AND SURROUND. FOUND CONTAMINATION  OF SEAL WITH DE-ICE FLUID. PRESSURIZED/ DE-PRESSURIZED AIRCRAFT IAW AMM 21-00-00-863-801/802 NO ABNORMAL NOISE NOTED FROM SEAL WHILE PRESSURIZED. RETURNED TO SERVICE. NO PARTS REPLACED.
